# SDR SIMA20150627006

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,002 hours, 23,911 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT PANEL L ANGLE BRACKET ON RT WING UPPER SURFACE IS CRACKED.  REPAIRED RT FWD WING ROOT PANEL L ANGLE IAW ETN EM-53-142.
